Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ljtanner2

into month 4 no improvement

Recommended Posts

Hi all My son has been taking accutane and is into the 4th month (100 Days) there is no improvement at all. In fact it is 30-50% worse. This is all back and neck acne with a few around the mouth area. It is so bad it bleeds after showering. What is up with the healing process for some of this acne. It is like bumps with fluid underneath that dry up and leave the skin above then that comes off and it is an open sore. Sorry this sounds so gross. He goes back to the derm this week. The last time the derm lowered his dose from 40 to 20 mg a day. any input on this is appreciated

Link to post
Share on other sites

How is his personal hygeine. It is imperative that he NEVER touch his face,

and use a gentle cleanser 2 times daily - one that is oil free. And stay out

of the sun as much as possible.

What you are describing is not abnormal, accutane simply takes time to work.

Generally accutane will squeeze the oil out of the oil glands and that will

cause the acne to get worse before it gets better....it will get better though

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×